# SDR IPXA3180530

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: GE356
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, LAVATORY AUX/MIRROR LIGHT FOUND TO BE INOPERATIVE.  REPLACED LAMPS IAW AMM 33-51-21-401.  OPS CHECKED GOOD.
